# SDR WX0A071935

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IS INOPERATIVE AT RT FWD OVERWING EXIT.  REPLACED BATTERIES IN RT FWD OVERWING EXIT SIGN IAW AMM 33-53-00, OPERATIONS CHECKED GOOD.
